Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Henry Lewis Rietz
Title: Mathematical Statistics
Additional book information: Chicago, Open Court, 1927. vii+181 pages.

Review Information:

Reviewer: W. L. Crum
Journal: Bull. Amer. Math. Soc. 34 (1928), 235-237
DOI: https://doi.org/10.1090/S0002-9904-1928-04523-8
American Mathematical Society